Please use this identifier to cite or link to this item:

Title: Characterization for entropy of shifts of finite type on Cayley trees
Authors: 班榮超
Ban, Jung-Chao 
Chang, Chih-Hung
Contributors: 應數系
Date: 2020-07
Issue Date: 2021-10-27 10:59:24 (UTC+8)
Abstract: The notion of tree-shifts constitutes an intermediate class between one-sided shift spaces and multidimensional ones. This paper proposes an algorithm for computing the entropy of a tree-shift of finite type. Meanwhile, the entropy of a tree-shift of finite type is 1plnλ1plnλ?--> for some p∈Np∈N?--> , where λ is a Perron number. This extends Lind's work (1984 Ergod. Theor. Dynam. Syst. 4 283-300) on one-dimensional shifts of finite type. As an application, the entropy minimality problem is investigated, and we obtain a necessary and sufficient condition for a tree-shift of finite type to be entropy-minimal with some additional conditions. *This work is partially supported by the Ministry of Science and Technology, ROC
Relation: Journal of Statistical Mechanics, Vol.2020, No.7, pp.073412
Data Type: article
DOI 連結: 
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
15.pdf221KbAdobe PDF59View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing